Funnel Cloud, Montgomery
- When
- July 14, 7:29 PM CST to 7:32 PM CST
- Where
- Montgomery County, The Woodlands
- Reported by
- Law Enforcement
- Coordinates
- 30.150, -95.450
Scattered thunderstorms flared up in a highly moist and unstable environment, moving northeast 25 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS HGX wrote it up.
Scattered thunderstorms flared up in a highly moist and unstable environment, moving northeast 25 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jul 14, 1:30 PM CST, 5 hours 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 230 PM CDT SAT JUL 14 2007 .DISCUSSION... REMNANT -RA FROM LAST NIGHTS ACTIVITY NOW ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR. FRONTAL BOUNDARY HASNT MOVED TODAY AND IS STILL JUST NORTH OF THE CWA. ENOUGH CLEARING HAS OCCURRED ACROSS NORTHERN & SW ZONES WHEREAS CONVECTIVE TEMPS MAY STILL BE REACHED LATER THIS AFTERNOON. ALSO CANNOT RULE OUT SOME LATE NIGHT PRECIP DEVELOPMENT...ESP SOUTHERN HALF...WITH THE H5 TROF AXIS IN PLACE...MOISTURE POOLING AND WHAT APPEARS TO BE A WEAK SHORTWAVE (CURRENTLY SEEN ON W/V IMAGERY IN SW KS) DIVING SOUTHWARD AND INTO THE REGION. ONCE AGAIN EXPECT THE SOUTHERN PART OF THE H5 TROF TO CUTOFF FROM THE MAIN FLOW SOMEWHERE IN LA OR MS IN THE NEXT 36 HOURS OR SO. LATEST MODEL GUESTIMATES ALL PRETTY MUCH ON THE SAME PAGE BY RETROGRADING THE LOW SWWD ALONG THE TX COAST DURING THE EARLY PART OF NEXT WEEK THEN INTO MEXICO DURING THE 2ND HALF OF THE WEEK. CURRENT WESTERN MID LEVEL RIDGE GRADUALLY EXPANDS EWD OVER THE LOW INTO THE NATIONS MIDSECTION AND EVENTUALLY SOUTHWARD INTO OUR AREA AS THIS OCCURS. OF COURSE... MODELS HAVENT EXACTLY DONE A SPECTACULAR JOB HANDLING THE MOVEMENT OF THESE FEATURES THIS SUMMER SO WELL JUST NEED TO WAIT AND SEE. WILL MAINTAIN CHANCE POPS THRU THE ENTIRE FCST CYCLE UNTIL FCST CONFIDENCE SAYS OTHERWISE. 47 && .AVIATION... THE SURFACE TROUGH IS FORECAST BY THE MODELS TO DRIFT SOUTHWARD ACROSS SE TX TONIGHT AND SUNDAY. HOWEVER...BOTH THE GFS AND NAM INDICATED ONLY TEMPO AND PROB30 THUNDERSTORM CHANCES. FOR THE MOST PART AM EXPECTING VFR CEILINGS WITH SOME LIGHT RAIN POSSIBLE DURING THE REMAINDER OF THIS AFTERNOON. TONIGHT THE MOS GUIDANCE AND NAM TIME SECTIONS INDICATED ONLY A SCATTERED DECK AROUND 1500 FEET WITH CEILINGS MORE TOWARD 10000 FEET. WITH THE RAIN UNCERTAINTY...FELT THAT A VCSH MENTION WAS BEST TONIGHT AND VCTS TOMORROW MORNING. 40 && .MARINE... ONLY CONCERN OVER THE MARINE AREAS WILL BE THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS. OTHERWISE A LIGHT TO MODERATE ONSHORE WIND FLOW IS EXPECTED WITH SPEEDS JUST BELOW CAUTION CRITERIA AT TIMES THROUGH MONDAY. 40 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 73 91 73 92 73 / 30 30 20 30 30 HOUSTON (IAH) 77 88 74 89 73 / 50 50 30 30 30 GALVESTON (GLS) 80 87 79 87 79 / 50 50 30 40 30 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 545 AM CDT SAT JUL 14 2007 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238- 151045- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 545 AM CDT SAT JUL 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS WHERE A FRONTAL BOUNDARY REMAINS STALLED. AN UPPER LEVEL LOW PRESSURE SYSTEM IS ALSO DEVELOPING OVER THE AREA. THIS WILL ALLOW FOR INCREASED THUNDERSTORM ACTIVITY TODAY AND THROUGH EARLY NEXT WEEK. THE MAIN THREATS WILL BE HEAVY RAINFALL WHERE SOME AREAS COULD SEE 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS. SOME OF THE STRONGER STORMS COULD PRODUCE FLOODING IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THROUGH EARLY NEXT WEEK AS AN UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPS OVER EAST TEXAS. THIS LOW PRESSURE SYSTEM WITH GULF MOISTURE WILL CAUSE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS SOUTHEAST TEXAS. THE BEST CHANCES OF THUNDERSTORMS APPEARS TO BE IN THE SUNDAY THROUGH TUESDAY TIME FRAME. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. STREET FLOODING AND FLOODING OF LOW LYING AREAS WILL BE POSSIBLE IN SOME OF THESE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The Houston radar (KHGX), 83 km away, was scanning. The volume nearest the first event began at 01:29 UTC.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51884.